# SDR DALA2016050903822

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 70,876 hours, 53,547 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LAV SPILL:  SHEAR TIE CORRODED BS 1193 BETWEEN L29L TO L30.  MAX MATERIAL REMOVED WAS .005" FROM ORIGINAL THICKNESS OF .071" IAW DWG 9936073.  PART IS WITHIN LIMITS IAW SRM 53-01, FIG 1.
